# SDR AALA202003099005

- Difficulty date: March 8, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 64,074 hours, 10,694 cycles
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, LEFT ENGINE N1 LAGGED WELL BEHIND RIGHT ENGINE. DURING INITIAL CLIMB LEFT  ENGINE EGT OVERTEMP TO 979. **SUPPLEMENTAL REPORT:ACCOMPLISHED VSV/VBV RIG CHECK PER AMM 75-31-00 / 75-31-02. ACCOMPLISHED ENGINE COMPRESSOR WASH PER TASK CARD 71-97-05. ACCOMPLISHED BOROSCOPE INSPECTION PER TASK 71-96-01. NO FINDINGS NOTED. ACCOMPLISHED POWER ASSURANCE TEST PER AMM 71-00-00. ALL PARAMETERS OF TEST WITHIN AMM LIMITS. OK FOR SERVICE.** (CLOSED)
